# SDR WVE2003F00017

- Difficulty date: September 28, 2003
- Submitted: October 20, 2003
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FS 1098.20 BULKHEAD RT SIDE BETWEEN STINGERS 8R AND 9R, RBL 34 TO 41 AND WATER LINE 120 TO 125.42 IS CRACKED 1 INCH LONG IN WEB AREA.  POSSIBLE STRESS RELIEF CRACK.  REMOVE DAMAGE AND INSTALL BATHTUB FITTING IAW MFG REO 670-53-61-034 REV B.
